Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it safe to take Prozac, Seroquel and Adderall?

User rating for this question
Answered by

Practicing since : 1998
Answered : 665 Questions
I am on 7 medications, 4 psychiatric, and 3 endocrine. I am on 60mg Prozac, 50mg Seroquel, 60mg Adderall, 2mg Klonopin, 40mg Axiron, .3mg Genotropin, and 1md Arimidex. I was looking at drugs metabolized by cytochrome p450. It looks as if Prozac is a strong inhibitor of enzymes metabolized by this cytochrome. I am concerned that the liver is vital for hormone synthesis. I have had a fatty liver for a long time, and doctors say it's nothing to worry about. Is the medication cocktail I am on too toxic, or can any of these drugs influence the effectiveness of any(all) of the others?
Posted Mon, 17 Feb 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 57 minutes later
Brief Answer: All drugs have some side effect. Detailed Answer: Dear user, Hi! as you know all drugs are taken for their effect but all have some side effects as well. but they are all individualized. if you are tolerating them well then definitely they are not too toxic for you. they all have independent working and change in one will not bring change in the other. Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor